# SDR UALA2011011900307

- Difficulty date: January 18, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 60,838 hours, 8,771 cycles
- Engine: Pwa PW40903
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 8106013
- Part serial: 9704024
- Condition: Failed
- Location: Position 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WAI VALVE LEFT WING ANTI-ICE (WAI) VALVE FAILURE.  REPLACED LEFT WAI VALVE. SYSTEM CHECKS NORMAL WHILE AT THE GATE.
